MAUDE Adverse Event Report: A&E MEDICAL CORPORATION UFM W 16MM 3/8CIR 64MM KN 24PK; ELECTRODE, PACEMAKER, TEMPORARY

A&E MEDICAL CORPORATION UFM W 16MM 3/8CIR 64MM KN 24PK; ELECTRODE, PACEMAKER, TEMPORARY
Model Number N/A
Medical Device Problem Codes Fracture (1260); Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).D2: device product code: ldh.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It is reported that the patient underwent a cardiac procedure, and temporary pacing wires were placed.Atrial leads frayed and fractured off at the end of the metal piece; therefore, pacing was lost.The ct physician's assistant (pa) stripped wire to directly expose and place back into the temporary pacemaker as a temporary solution.The pa had needed to strip further at least one other time.The ventricular leads are intact, but tenuous and appear as though they could fracture at any point in time.The permanent leads have already been placed with surgical plan to expose permanent pacing leads and place permanent pacemaker.The surgery date has been moved up four days.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This report is being submitted to update additional information in section b4, b5, g3, g6, h2, h4, h6 and h10.Corrections are in sections: a1, a2, a3, a4, a5, e1, and e3.A4:patient weight: 3.166 kg ((b)(6) 2023), 3.502 kg ((b)(6) 2023).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D2: device product code: ldf.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Lot identification is necessary for review of device history records, lot identification was not provided.A definitive root cause cannot be determined.The reported event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to update additional information in section b4, b5, d4, e1, e3, g3, g6, h2, h6 and h10.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D2: device product code: ldf review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in sections b4, b5, g3, g6, h2, h3, h4, h6, and h10.Corrections are in sections b1, d2, d4, and h1.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
UFM W 16MM 3/8CIR 64MM KN 24PK
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17278263
Report Number0002242056-2023-00019
Device Sequence Number17035809
Product Code LDF
UDI-Device Identifier10841291100263
UDI-Public(01)10841291100263(10)03363(17)271001
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K803086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/16/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number024-311
Device Lot Number03363
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer07/26/2023
07/24/2023
08/23/2023
10/04/2023
Not provided
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date08/17/2023
08/22/2023
09/18/2023
11/01/2023
04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 MO
Patient SexFemale
Patient Weight4 KG
Patient RaceWhite